MathSciNet Relay Station
MathSciNet bibliographic data
MR256687 (41 #1343) 82.46
Lanford, O. E., III; Ruelle, D. Observables at infinity and states with short range correlations in statistical mechanics. Comm. Math. Phys. 13 1969 194–215.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement